# SDR REXA2016030600361

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE HAS MULTIPLE CHAFES, FROM PANEL SCREWS ON SKIN, RIVET HEADS & Z MEMBER.  CONTINUATION CARD 8798011 OP 207.  REPAIRED CHAFES ON FS 621 BULKHEAD FWD FACE & Z MEMBER IAW REO 601R-53-61-2155 & SRM 51-12-00.  THIS IS A MAJOR REPAIR.
